MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number ENVEOR-N-US
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Codes Death (1802); Hemorrhage/Blood Loss/Bleeding (1888); Low Blood Pressure/ Hypotension (1914)
Date of Event 03/08/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
The device remains implanted, therefore no product analysis can be performed.Without return of the device, a conclusive cause cannot be determined.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the attempted implant of this transcatheter bioprosthetic valve with this delivery catheter system (dcs), multiple attempts to cross the annulus were unsuccessful.The native aortic valve was never successfully crossed with the dcs and the valve was never deployed, resheathed or recaptured.When hypotension was noted, the attempts to cross the native valve were aborted, the dcs was removed, and resuscitative measures were administered.Ongoing transesophageal echocardiogram (tee) was performed during the entire procedure and the implanting team suspected a major vascular complication after the patient¿s abdomen was noted to be ¿enlarged and hard,¿ due to severe internal bleeding.The patient died the same day.

Brand Name
ENVEO R DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7383044
Report Number2025587-2018-00737
Device Sequence Number13801198
Product Code NPT
UDI-Device Identifier00643169800939
UDI-Public00643169800939
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/07/2018
Device Model NumberENVEOR-N-US
Device Catalogue NumberENVEOR-N-US
Device Lot Number0008911900
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2018
Initial Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age88 YR